On Absolute Class Fields of Certain Algebraic Number Fields.
Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 80-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__203_150418,
author = {Taira Honda},
title = {On {Absolute} {Class} {Fields} of {Certain} {Algebraic} {Number} {Fields.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {80--89},
year = {1960},
volume = {203},
zbl = {0100.26802},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__203_150418/}
}
Taira Honda. On Absolute Class Fields of Certain Algebraic Number Fields.. Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 80-89. http://geodesic.mathdoc.fr/item/JRAM_1960__203_150418/